# SDR COEA2016010336801

- Difficulty date: January 3, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371309206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LEVEL 2 CORROSION ON STRINGER 6R FWD OF FRAME 18.  STRINGER SPLICE, FRAME 16 - 21 IAW SRM 530000-300-824-A01.
